# SDR FDEA201007152526

- Difficulty date: July 15, 2010
- Submitted: July 28, 2010
- Operation: Air carrier
- Aircraft: N623FE
- Make and model: Doug MD-11F
- Aircraft serial: 48794
- Aircraft time: 35,767 hours, 8,239 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: AGA7551508
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING WALK AROUND FOUND MAIN DECK FLOOR SUPPORT LOWER SURFACE FROM STA   1887 TO 2007 X=-50 CORROSION AT SEVERAL LOCATIONS. MAIN DECK FLOOR SUPPORT AT STA 1887 TO 2007 X= -50 REMOVED AND REPLACED AS PER SRM 51-31-01 REV 43. MACHINE NEW FLOOR SUPPORT AS PER DRAWING NR AGA7551 REV G. HOLES TRANSFERRED AS PER SRM 51-31-01 REV 43. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REV 110.
